×

zbMATH — the first resource for mathematics

Self-adjoint subspace extensions of nondensely defined symmetric operators. (English) Zbl 0307.47028

MSC:
47B25 Linear symmetric and selfadjoint operators (unbounded)
47A20 Dilations, extensions, compressions of linear operators
47A70 (Generalized) eigenfunction expansions of linear operators; rigged Hilbert spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arens, R, Operational calculus of linear relations, Pacific J. math., 11, 9-23, (1961) · Zbl 0102.10201
[2] Coddington, E.A, The spectral representation of ordinary self-adjoint differential operators, Ann. of math., 60, 192-211, (1954) · Zbl 0055.34204
[3] Coddington, E.A, Extension theory of formally normal and symmetric subspaces, Mem. amer. math. soc., 134, (1973) · Zbl 0265.47023
[4] Coddington, E.A, Self-adjoint subspace extensions of non-densely defined symmetric operators, Bull. amer. math. soc., 79, 712-715, (1973) · Zbl 0285.47020
[5] Coddington, E.A, Eigenfunction expansions for non-densely defined operators generated by symmetric ordinary differential expressions, Bull. amer. math. soc., 79, 964-968, (1973) · Zbl 0285.47021
[6] Gohberg, I.C; Krein, M.G, The basic propositions on defect numbers, root numbers and indices of linear operators, Uspehi mat. nauk (N.S.), Amer. math. soc. transl., 13, No. 2(74), 185-264, (1960), (Series 2) · Zbl 0089.32201
[7] Stenger, W, On the projection of a self-adjoint operator, Bull. amer. math. soc., 74, 369-372, (1968) · Zbl 0153.45105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.